# SDR HNAA0400002

- Difficulty date: January 5, 2004
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8301
- Aircraft serial: 331EN
- Aircraft time: 23,452 hours, 25,205 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD EXIT DOOR WARNING LIGHT ILLUMINATED IN-FLT.  ADJUSTED PROX SENSOR GAP, OPS CHECK GOOD.
